# SDR AWXA200301408

- Difficulty date: November 11, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 19,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: FE240221001
- Condition: Leaking
- Location: R-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE R-1 DOOR ASSIST BOTTLE PRESSURE LOW (BOTTLE DISCHARGED).  MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR ASSIST DAMPER CYLINDER DIAPHRAGM AND SEALS, SERVICED CYLINDER, OPERATIONAL CHECK WAS GOOD.
